# SDR AALA202406117553

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 72,591 hours, 28,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5311212220600
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND AT THE NOSE FORWARD FUSELAGE LEFT HAND LATERAL FORWARD SKIN PANEL EXTERNAL SURFACE RADIATING FROM FASTENER HOLE BETWEEN FR 13 AND FR 14, BETWEEN AT Z+780 AND Z+950. REPAIRED SKIN PANEL PER EA 355027.
